It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


i am just curiuos as to the actual Rxing directions you were given when you got the actual rx from your doc.was it actyually written so you could take that many percs a day?(they will usually write for no more than six to maybe eight per day,tops)thats quite alot,thats why i am asking.even with very severe pain,that would still be a bit too much in one 24 hour period.just what type or generator is causing your pain?

I am glad you decided to try and taper off.you may feel a bit crappy for a few days just because of the high amounts you were taking but dropping from oxy down to the darvocet was a very good way to do this.but the darvocat,while it IS indeed a narcotic,it is actually a synthetic narcotic and not a true opiate like the oxy or MS.so you may have just a bit of WD symptoms which should eventually subside.they would not be anywhere near what you would have had if you had just stopped the percs cold.

Is you pain(now that you have had surgery)expected to subside now?i know some people with adhesions and know they can be pretty painful.is your pain still an issue at all?how long ago was this surgery done?i am only asking that as your symptoms could be coming from the surgery and not nesscsarily from the WD itself.unfortunetly,time is what will make you feel better.this just has to run its course.

just an FYI,keep track of all of your symptoms and should you start getting more or develop a fever,even low grade,I would at the very least,see your primary doc if you cannot get in to see the actual surgeon who did your surgery,just to have your symptoms evaled.what you are experiencing 'could' possibly be actual complications(such as an infection)from the surgery itself and in no way actually related to the narcotic WD.better safe than sorry.

It just takes a while for your body to reaclimate after any sort of trauma(your body would see the surgery as a trauma and react accordingly)so like i said,time will make things better.if you start to feel worse,please see your doc.it IS normal to feel crappy post op like you currently are,trust me on that one,lol.I ahve been thru what you are feeling before due to just the actual surgery itself.if you just had this last week,this would be kind of normal for you.

if you are still having some sort of pain,you would be expected to still be taking an occasional pain med,espescially with any abdominal surgery.so don't keep yourself from finding any sort of relief if the pain should flare up from time to time.this would be okay and really considered to be normal post op.this is why most surgeons will keep rxing you some sort of actual pain med for usually the first six weeks following an invasive surgery like yoursYou just really really need to monitor your pain med intake like you are doing only because of the extremely high amounts you were taking pre op.but as far as your boyfriends opinion on your med usage,he is not the one who just went thru an abdominal surgery(unless his concern was about the high amounts you were taking pre op) so do what you feel you need to do but stay within the normal rxing guidelines and use only when really truely needed.some of the pain,you just tough it out but when it really becomes a major issue and is stopping you from actually doing the things you normally would be able to do,well,just use common sense and you should be fine eventually.it just takes time.Hope you feel better soon.Marcia





All times are GMT -7. The time now is 09:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!